Character sums over squarefree and squarefull numbers

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We give upper bounds for character sums over squarefree and squarefull numbers sharper than the prior known in the literature. As an application, we study the distribution of squarefull numbers in arithmetic progressions and sharpen (without restriction on the modulus) the recent results obtained by Liu and Zhang.

Original languageEnglish
Pages (from-to)555-563
Number of pages9
JournalArchiv der Mathematik
Volume102
Issue number6
DOIs
Publication statusPublished - 1 Jan 2014
Externally publishedYes

    Fingerprint

Keywords

  • Arithmetic progressions
  • Character sums
  • Squarefree numbers

ASJC Scopus subject areas

  • Mathematics(all)

Cite this